Géométrie différentielle
Le laplacien hypoelliptique sur le fibré cotangent
[The hypoelliptic Laplacian on the cotangent bundle]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 555-559.

We give a Lichnerowicz formula for the Laplacian associated to a deformation of Hodge theory. This Laplacian is a second order hypoelliptic operator on the cotangent bundle. It interpolates naturally between the classical Hodge Laplacian and the generator of the geodesic flow.

On donne une formule de Lichnerowicz pour le laplacien associé à une déformation de la théorie de Hodge. Ce laplacien est un opérateur hypoelliptique d'ordre deux sur le fibré cotangent. Il interpole naturellement entre le laplacien de Hodge et le générateur du flot géodésique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.01.009
Bismut, Jean-Michel 1

1 Département de mathématique, Université Paris-Sud, bâtiment 425, 91405 Orsay, France
@article{CRMATH_2004__338_7_555_0,
     author = {Bismut, Jean-Michel},
     title = {Le laplacien hypoelliptique sur le fibr\'e cotangent},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {555--559},
     publisher = {Elsevier},
     volume = {338},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.01.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.01.009/}
}
TY  - JOUR
AU  - Bismut, Jean-Michel
TI  - Le laplacien hypoelliptique sur le fibré cotangent
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 555
EP  - 559
VL  - 338
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.01.009/
DO  - 10.1016/j.crma.2004.01.009
LA  - fr
ID  - CRMATH_2004__338_7_555_0
ER  - 
%0 Journal Article
%A Bismut, Jean-Michel
%T Le laplacien hypoelliptique sur le fibré cotangent
%J Comptes Rendus. Mathématique
%D 2004
%P 555-559
%V 338
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.01.009/
%R 10.1016/j.crma.2004.01.009
%G fr
%F CRMATH_2004__338_7_555_0
Bismut, Jean-Michel. Le laplacien hypoelliptique sur le fibré cotangent. Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 555-559. doi : 10.1016/j.crma.2004.01.009. http://www.numdam.org/articles/10.1016/j.crma.2004.01.009/

[1] J.-M. Bismut, The hypoelliptic Laplacian on the cotangent bundle (2004) à paraître

[2] J.-M. Bismut, Une déformation de la théorie de Hodge sur le fibré cotangent, C. R. Math. Acad. Sci. Paris 338 (2004) sous presse

[3] J.-M. Bismut, Une déformation en famille du complexe de de Rham–Hodge, C. R. Math. Acad. Sci. Paris 338 (2004) sous presse

[4] Bismut, J.-M.; Lebeau, G. Complex immersions and Quillen metrics, Inst. Hautes Études Sci. Publ. Math. (74) (1992) (1991, ii+298)

[5] J.-M. Bismut, G. Lebeau, The analysis of the hypoelliptic Laplacian (2004) sous presse

[6] Hörmander, L. Hypoelliptic second order differential equations, Acta Math., Volume 119 (1967), pp. 147-171

[7] Mathai, V.; Quillen, D. Superconnections, Thom classes, and equivariant differential forms, Topology, Volume 25 (1986) no. 1, pp. 85-110

Cited by Sources: